| Model Number |
ALLURA XPER FD20/15 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system did not start up and after one hour the screen was still displaying "system starting".System was not in clinical use.No user or patient harm has been reported.A philips field service engineer (fse) visited the site and assisted the customer with reloading the software on the flexvision-pc.The device was returned to expected functionality.
Additional Manufacturer Narrative
No additional information has been received.The codes were updated based on the investigation outcome.